Volume 7, Issue 2
Forword

<strong>Forword</strong>.

J. Comp. Math., 7 (1989), pp. 97

Published online: 1989-07

Full PDF 118 1944
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-0, author = {}, title = {Forword}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {0--0}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9458.html} }
TY - JOUR T1 - Forword JO - Journal of Computational Mathematics VL - 2 SP - 0 EP - 0 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9458.html KW - AB - The authors do not provide abstract for this article.
Forword. . (1970). Forword. Journal of Computational Mathematics. 7 (2). 0-0. doi:
Copy to clipboard
The citation has been copied to your clipboard